# SDR SIMA200916009

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 21,225 hours, 20,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PS CHECK AFT MOST FLOOR PROXIMITY LIGHT WAS FOUND INOPERATIVE. REMOVED AND REPLACED PROX LIGHT STRIP.  OPS CHECK GOOD. ACFT RETURN TO SERVICE.
